# SDR HEEA20120514895

- Difficulty date: May 14, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N344PH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0459
- Aircraft time: 4,795 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 17343162400
- Part serial: 043
- Condition: Shorted
- Location: Nr 1 Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ACFT EXPERIENCED AN INFLIGHT FIRE WARNING HORN BUT NO WARNING LIGHT.  FIRE BOTTLE WAS DISCHARGED INTO NR 1 ENGINE ON SHUTDOWN AS THE ENGINE PASSED 50 PERCENT AS DESIGNED.  TROUBLESHOOTING REVEALED THE FWD FIRE DETECTOR TO HAVE A HIGH RESISTANCE SHORT.  UNIT INDICATES A 850K OHM SHORT RISING TO 900K OHM THE LONGER THE DVOM IS HELD ON THE TERMINALS.  SWITCHING THE LEADS THE UNIT INDICATES AN OPEN.
